# SDR CALA0500092

- Difficulty date: March 31, 2005
- Submitted: April 1, 2005
- Operation: Air carrier
- Aircraft: N17326
- Make and model: Boeing 7373T0
- Aircraft serial: 23456
- Aircraft time: 55,583 hours, 29,556 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65C2084468
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND G-1 I/B SUPPORT MOUNT BETWEEN FLOORBEAMS CORRODED AROUND SCREW HOLES AT STA 277-294, RBL 14.  A NEW SUPPORT MOUNT WAS INSTALLED IAW SRM 51-40-2.
